MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW ARTERIAL CATHETERIZATION KIT: 18 GA X 6"; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. ARROW ARTERIAL CATHETERIZATION KIT: 18 GA X 6"; WIRE, GUIDE, CATHETER
Model Number IPN036984
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: the guidewire bent and frayed.The inserter opened another kit and the same thing happened.Two kits used on same patient.No patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW ARTERIAL CATHETERIZATION KIT: 18 GA X 6"
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12388459
Report Number9680794-2021-00433
Device Sequence Number17044483
Product Code DQX
UDI-Device Identifier50801902117644
UDI-Public50801902117644
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2023
Device Model NumberIPN036984
Device Catalogue NumberASK-04018-UPM
Device Lot Number13F21C0852
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1